Follow
Kuo-Shou Chiu
Kuo-Shou Chiu
Metropolitan University of Educational Sciences
Verified email at umce.cl
Title
Cited by
Cited by
Year
Oscillatory and periodic solutions of differential equations with piecewise constant generalized mixed arguments
KS Chiu, T Li
Mathematische Nachrichten 292 (10), 2153-2164, 2019
702019
Existence and global convergence of periodic solutions in recurrent neural network models with a general piecewise alternately advanced and retarded argument
KS Chiu, M Pinto, JC Jeng
Acta Applicandae Mathematicae 133 (1), 133-152, 2014
542014
Periodic solutions of differential equations with a general piecewise constant argument and applications
KS Chiu, M Pinto
Electronic Journal of Qualitative Theory of Differential Equations 2010 (46 …, 2010
522010
Existence and global exponential stability of equilibrium for impulsive cellular neural network models with piecewise alternately advanced and retarded argument
KS Chiu
Abstract and Applied Analysis 2013, 2013
242013
Exponential stability and periodic solutions of impulsive neural network models with piecewise constant argument
KS Chiu
Acta Applicandae Mathematicae 151 (1), 199-226, 2017
222017
Oscillatory and periodic solutions in alternately advanced and delayed differential equations
KS Chiu, M Pinto
Carpathian Journal of Mathematics, 149-158, 2013
212013
Variation of parameters formula and Gronwall inequality for differential equations with a general piecewise constant argument
KS Chiu, M Pinto
Acta Mathematicae Applicatae Sinica, English Series 27 (4), 561-568, 2011
212011
Asymptotic equivalence of alternately advanced and delayed differential systems with piecewise constant generalized arguments
C Kuo-Shou
Acta Mathematica Scientia 38 (1), 220-236, 2018
192018
Stability of oscillatory solutions of differential equations with general piecewise constant arguments of mixed type
KS Chiu, JC Jeng
Mathematische Nachrichten 288 (10), 1085-1097, 2015
192015
Periodic solutions for nonlinear integro-differential systems with piecewise constant argument
KS Chiu
The Scientific World Journal 2014, 2014
192014
Stability of oscillatory solutions of differential equations with a general piecewise constant argument
KS Chiu
Electronic Journal of Qualitative Theory of Differential Equations 2011 (88 …, 2011
172011
On generalized impulsive piecewise constant delay differential equations
KS Chiu
Science China Mathematics 58 (9), 1981-2002, 2015
162015
Green’s function for periodic solutions in alternately advanced and delayed differential systems
KS Chiu
Acta Mathematicae Applicatae Sinica, English Series 36 (4), 936-951, 2020
102020
Global exponential periodicity and stability of neural network models with generalized piecewise constant delay
KS Chiu, F Córdova-Lepe
Mathematica Slovaca 71 (2), 491-512, 2021
62021
Stability of periodic solutions for neural networks with a general piecewise constant argument
KS Chiu, M Pinto
First Joint International Meeting AMS-SOMACHI, 2010
62010
Green's function for impulsive periodic solutions in alternately advanced and delayed differential systems and applications
KS Chiu
Communications Faculty of Sciences University of Ankara Series A1 …, 2021
52021
Periodicity and stability analysis of impulsive neural network models with generalized piecewise constant delays
KS Chiu
Discrete & Continuous Dynamical Systems-B, 2022
42022
New stability results for bidirectional associative memory neural networks model involving generalized piecewise constant delay
KS Chiu, T Li
Mathematics and Computers in Simulation, 2022
32022
Global exponential stability of bidirectional associative memory neural networks model with piecewise alternately advanced and retarded argument
KS Chiu
Computational and Applied Mathematics 40 (8), 1-31, 2021
22021
Existence of nonoscillatory solutions to nonlinear higher-order neutral dynamic equations
YC Qiu, KS Chiu, I Jadlovská, T Li
Advances in Difference Equations 2020 (1), 1-16, 2020
22020
The system can't perform the operation now. Try again later.
Articles 1–20